Quotients of Banach spaces and surjectively universal spaces

Volume 197 / 2010

Pandelis Dodos Studia Mathematica 197 (2010), 171-194 MSC: Primary 46B03; Secondary 03E15, 05D10. DOI: 10.4064/sm197-2-4

Abstract

We characterize those classes $\cal C$ of separable Banach spaces for which there exists a separable Banach space $Y$ not containing $\ell_1$ and such that every space in the class $\cal C$ is a quotient of $Y$.

Authors

  • Pandelis DodosDepartment of Mathematics
    University of Athens
    Panepistimiopolis 157 84
    Athens, Greece
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image